Advertisement

Doklady Mathematics

, Volume 86, Issue 2, pp 650–653 | Cite as

Integral operators on cones of monotone functions

  • A. Gogatishvili
  • V. D. Stepanov
Mathematics

Keywords

Czech Republic Integral Operator Monotone Function DOKLADY Mathematic Reduction Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Gogatishvili and V. D. Stepanov, Dokl. Math. 86, 562–565 (2012).CrossRefGoogle Scholar
  2. 2.
    R. Oinarov, Proc. Steklov Inst. Math. 204, 205–214 (1994).MathSciNetGoogle Scholar
  3. 3.
    E. A. Myasnikov, L.-E. Persson, and V. D. Stepanov, Acta Sci. Math. Szeged 59, 613–624 (1994).MathSciNetzbMATHGoogle Scholar
  4. 4.
    O. V. Popova, Sib. Math. J. 53, 152–167 (2012).MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    E. Sawyer, Stud. Math. 96, 145–158 (1990).MathSciNetzbMATHGoogle Scholar
  6. 6.
    Ì. L. Goldman, Eurasian Math. J. 2(3), 143–146 (2011).MathSciNetGoogle Scholar
  7. 7.
    G. Sinnamon and V. D. Stepanov, J. London Math. Soc. 54, 89–101 (1996).MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Q. Lai, Proc. London Math. Soc. 79, 649–672 (1999).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Institute of MathematicsAcademy of Sciences of the Czech RepublicPrague 1Czech Republic
  2. 2.Peoples’ Friendship University of RussiaMoscowRussia

Personalised recommendations